Lesions Arising in a Tattoo of an Active Duty US Marine Corps Woman

$37,00
Cant.:

Winn AE, Rivard SC, Green B 16(2). 96 - 100 (Journal Article)

Tattoos are ubiquitous in modern society; however, they do not come without risk of medical complications. When complications arise in the military community, a particularly thorough differential diagnosis should be considered based on the increased exposures service members have during deployment and throughout their military career. We present a case of a 38-year-old active duty US Marine Corps woman with worsening skin lesions arising within a tattoo 6 weeks after acquiring the tattoo on her right chest. Given environmental exposures from a recent deployment to the Middle East, a wide differential was considered. Ultimately, a skin biopsy revealed early hypertrophic scar formation responsive to therapy with intralesional triamcinolone acetonide (Kenalog® [ILK]). However, given the Marine had recently deployed and is part of the active duty population, consideration of alternative, albeit rare, etiologies was imperative.

Si lo desea, escriba un comentario sobre este producto

Nota: no se permite HTML!